Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What medicines should I take for nail discoloration and dis-trophy ?

nail discoloration and dis-trophy age 34, height 6ft, weight 80kgs.I have this nail problem for about 2 years. i have consulted quite a few dermatologists in this concern but for no improvement. i am still getting breakages in the other nails.
Asked On : Sat, 18 Jun 2011
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
most probably,it seems to be fungal infection.
fungal infection of nails takes long time to heal.
so have patience,& stick to good dermatologist & follow his advice.
Answered: Sat, 18 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello john;
welcome to HealthcareMagic
The commonest cause of nails breaking is iron deficiency and other reasons can be fungal infection;hypothyroidism;Raynauds phenomena where the arteries of arms and legs get affected;prolonged exposure to cold weather;application of nail polish remover etc.So better first get tested to find the haemoglobin and if possible thyroid test.Also start having vitamins and minerals tablets and if the haemoglobin is low you will need to take iron tablets.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor